# SDR IPXA2025021805505

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,955 hours, 22,913 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB**  AFTER TAKEOFF MASTER WARNING GEAR NOT DOWN FOLLOWED BY GEAR DOOR. PER CREW DEBRIEF. AT APPROXIMATELY 1000 FEET AGL FLAPS AT 5, GEAR HANDLE WAS MOVED TO UP. NO GEAR NOISE WAS HEARD, NO INDICATION OF UNLOCK.  LANDING CONFIG WARNING CAME ON. GEAR HANDLE WAS MOVED TO DOWN POSITION, GEAR DOOR WARNING WAS DISPLAYED.
